# SDR DALA1150183116

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y1292 FR68-FR69 HAS CORROSION.  REMOVED CORROSION PER A319 SRM 51-74-00.DIM. L=1.0" W=.500" D=.058" OUT OF LIMITS PER A319 TRM 53-41-15.  REMOVED AND INSTALLED NEW FLOORBEAM SUPPORT 4EA SPLICES 4EA HARD POINT FITTINGS AND 2EA BRACKETS IAW A319 SRM 51-42-11. P/N D5347218920200.
